# SDR C77A20160222018

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 21,918 hours, 12,605 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17005669004
- Condition: Corroded
- Location: Fuselage
- Part time: 21,918 hours, 12,605 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN SAT, INSPECTION DISCOVERED CORROSION ON THE AFT CABIN RT AFT BEAM, PN 170-65669-004, UPPER SURFACE ON THE SUBJECT FLOORBEAM.  THE DAMAGE DIMENSIONS ARE REPORTED AS FOLLOWS, 1.40 INCHES X 1.40 INCHES TO A MAX DEPTH OF .025 INCH DEEP.  REQUESTED & RECEIVED RELIEF IN THE FORM OF ETD2016-170-016165 WHICH PROVIDES A PERMANENT REPAIR BY INSTALLING A REPAIR DOUBLER USING THE PRINCIPLES OF SRM PART II 53-23-10-RE 02P.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  EO E175-53MR-244.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS.  REF TASK 53-23-005-0001, INTERNAL GVI THRESHOLD OF 20,483FC OR 27,242FH, INTERVAL OF 10,133FC OR 13,476FH IAW ETD2016-170-016165 ANAC DER FORM ATTACHED, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 10.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-244 UNDER WO 2029382.
